On global solutions and blow-up for Kuramoto-Sivashinsky-type models, and well-posed Burnett equations

Victor A Galaktionov, E Mitidieri, S I Pohozaev

Research output: Contribution to journalArticlepeer-review

26 Citations (Scopus)
Original languageEnglish
Pages (from-to)2930-2952
Number of pages23
JournalNonlinear Analysis: Theory Methods & Applications
Volume70
Issue number8
DOIs
Publication statusPublished - 15 Apr 2009

Keywords

  • Nonexistence
  • Higher-order semilinear parabolic equations
  • Uniform bounds
  • Global existence
  • Navier-Stokes and Burnett equations
  • Blow-up

Cite this